Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Heather F

Veteran Member
  • Total Reviews

    0
  • Content Count

    549
  • Joined

  • Last visited

Community Reputation

1 Neutral

3 Followers

About Heather F

  • Rank
    Member
  • Birthday 01/29/1982

Profile Information

  • Gender
    Female
  • Location
    Connecticut
  • Interests
    travel, reading, the internet, Pug rescue, wine, dancing, the beach of course!

Recent Profile Visitors

2,545 profile views
  1. Oh no Lisa that is sooo depressing to hear! I can't believe we have to keep putting ourselves through this again and again to have the results only last 1-2 years. I called a bunch of derms in my area and I couldn't get an appt until February which is ridiculous. Most of the places I called said they were only accepting patients for their nurse practitioner (ummm that's not a dermatologist is it? No it is NOT). I'm going to ask for more BenzaClin and Retin-A. I'm not even going to consid
  2. Heather F

    should I go the 6th month

    Absolutely yes, if your derm recommends it and will allow you to do 6 months go for it. Think about how much you've already been through, don't you want to suck it up for 1 more month to increase your chance of success?
  3. Hi Everyone!!! I think I can officially say that the honeymoon is O-V-E-R. My skin is no longer perfect or even close. I'm breaking out again. New zits almost every day. This started recently, about 2 years after ending my Accutane course. I'm disappointed that it only lasted this long and I definitely don't want to do another course so soon. Since I've moved to another state I need to find a new dermatologist. How long did your results last after Accutane???
  4. UPDATE: 1.5 YEARS post-Accutane!! I wanted to stop by this website real quick and update my log. It has been 2 years since I started tane, and 1.5 years since I completed my course. I would like everyone to know that MY SKIN IS PERFECT!!!!! I couldn't be happier. I still get compliments on how clear it is. I have not had a single cyst or painful zit since I can't even remember when. Blackheads are very minimal. For everyone who has struggled with acne for years and isn't sure if they wan
  5. 5+ months post-tane!!! Hello again, just wanted to check in real fast and give a quick update. Skin is still doing well but not perfect. I have an occasional little tiny whitehead that usually disappears in less than a day. Still no blackheads or cysts. I opened up the Retin-A and use that to spot treat (probably not the correct way to use but oh well). I'm very happy and I weigh 30 lbs less than I did in December...still trying to lose another 10 but it is so hard with the boyfriend aroun
  6. 4 months post-tane!!! It has been a while since I logged onto acne.org, my only excuse for this is that I no longer have any acne. I have yet to see a single pimple pop up since finishing my course. I haven't even begun to use the Retin-A (it is still in the sealed tube). On a personal note, I have lost 30 lbs and I'm in love with the most amazing man. We're already talking about marriage, kids, etc. I am sooo happy! I don't think I would have had the confidence to do all this without cl
  7. Heather F

    Waxing

    Well I waited as long as I could and I finally waxed today (I'm approx 10 weeks post-tane). Just wanted to let everyone know that it went fine, no adverse side effects. I literally felt sick from worry the whole time she was doing it, but I knew in my head that my skin was not as thin as it was on 'tane. I think this one takes an individual judgement call.
  8. Heather F

    Post tane pimples

    I think this means your cumulative dosage wasn't high enough. I've been off for almost 3 months and have yet to get a single zit. Is it too late for your doctor to let you do 1 more month?
  9. Hi Charlene! Welcome to acne.org, this site is almost as addicting as myspace. It's like myspace for zitty people! Anyway, congrats on getting Accutane. Don't worry about your scarring because once your skin is clear you can always get laser resurfacing. But I think 'tane has actually helped my scarring. It doesn't bother me anymore. Good luck! ~Heather
  10. I finished my course on Dec 21st. Last night, my right ear started hurting. It comes and goes, but the pain is unbearable. It feels like a knife is being stabbed into my head. Each time it hits, I'm almost brought to my knees. I've been using some over-the-counter drops which are supposed to relieve the pain...not working! I went swimming 4 days ago, could there be water trapped in there this long? Do you think this has ANYTHING to do with 'tane??
×